MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0285
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in lvsi measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high voltage shock impedance (hvsi) measurements and reduced shock efficacy.
 
Event or Problem Description
It was reported that boston scientific technical services (ts) was contacted by the physician to evaluate the shock impedance measurements of nine of his patients involved in the reliance expanded polytetrafluoroethylene (eptfe) potential calcification/gradually rising low-voltage shock impedance (lvsi) field safety notice.This right ventricular (rv) lead impedance has been gradually increasing since 2024 but still remained in-range (under 90 ohms).The physician is continuing with monitoring.At this time, this rv lead remains implanted and in-service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24465012
Report Number2124215-2026-10931
Device Sequence Number10262076
Product Code NVY
UDI-Device Identifier00802526431401
UDI-Public(01)00802526431401(17)190719
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2019
Device Model Number0285
Device Catalogue Number0285
Device Lot Number330094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date02/26/2026
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale